# SDR SIMA0562

- Difficulty date: February 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS CHECK MAINTENANCE REPORTED EVERY OTHER EMERGENCY FLOOR LIGHT WAS INOPERATIVE AND ALL OTHERS WERE DIM.  MAINTENANCE REMOVED AND REPLACED ALL FOUR POWER SUPPLY UNIT BATTERY PACKS, (S/N''S 1654, 1745, 1382, 1381).  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
